# SDR V0XD20210211002

- Difficulty date: February 8, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N242LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15076
- Aircraft time: 26,379 hours, 23,521 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SEAT RAIL AT RBL 9.0 CORRODED BETWEEN F.S. 865.00 TO 969.00. CORRECTIVE ACTION: REPLACED RH FLOOR SEAT RAIL AT RBL 9.0 FROM F.S. 865.00 TO F.S. 969.00.
